MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY TIS RET PROD PT SZ 25MM INTRO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY TIS RET PROD PT SZ 25MM INTRO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number TRS-TV-25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned and no photograph evidence was provided.Therefore, the reported failure could not be verified.The manufacturing documents from the device history record (dhr) have been reviewed with special attention to the manufacturing and inspection of the product.A non-conformance was found in the dhr; however, the non-conformance was not related to this event.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame 483,463 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to inspect the introducer before insertion for any signs of damage, such as cracking.If any damage is noted, discard the device.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the trs-tv-25 was used during a robotic hysterectomy on approximately (b)(6) 2021 when it was reported ¿the kickstand broke off during procedure¿.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment questioning found that the component, the metal arm, that releases the bag had fallen into the patient and was retrieved with robotic graspers and placed in the bag.The procedure is reported as having been completed as planned with a 5-minute delay.The sales representative also reported that the surgeon had grabbed the arm of the device to help open the bag and that this is the possible reason for the failure.The patient has been reported as doing ¿well¿.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
TIS RET PROD PT SZ 25MM INTRO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
MDR Report Key12561097
Report Number3007305485-2021-00389
Device Sequence Number1547512
Product Code GCJ
UDI-Device Identifier20653405986178
UDI-Public(01)20653405986178(17)240415(10)202104164
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2024
Device Model NumberTRS-TV-25
Device Catalogue NumberTRS-TV-25
Device Lot Number202104164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/01/2021
Patient Sequence Number1